Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

An inequality with applications in potential theory


Authors: Boris Korenblum and Edward Thomas
Journal: Trans. Amer. Math. Soc. 279 (1983), 525-536
MSC: Primary 26D15; Secondary 31A05
MathSciNet review: 709566
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An analytic inequality (announced previously) is proved and a certain monotonicity condition is shown to be essential for its validity, contrary to an earlier conjecture. Then, a generalization of the inequality, which takes into account the extent of nonmonotonicity, is established.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26D15, 31A05

Retrieve articles in all journals with MSC: 26D15, 31A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1983-0709566-X
PII: S 0002-9947(1983)0709566-X
Article copyright: © Copyright 1983 American Mathematical Society